Marine Hail, Port Sanilac to Port Huron Mi
- When
- July 10, 2:04 PM EST
- Where
- Port Sanilac to Port Huron Mi forecast zone, 3.45 mi S of Lexington
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 43.220, -82.530
A thunderstorm produced nickel sized hail at the Great Lake Beach.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DTX wrote it up.
A thunderstorm produced nickel sized hail at the Great Lake Beach.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Jul 10, 12:09 PM EST, 1 hour 55 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 109 PM EDT WED JUL 10 2013 .AVIATION... //DISCUSSION... A COLD FRONT CONTINUES TO TRACK THROUGH SOUTHEAST MICHIGAN THIS AFTERNOON. AS OF 17Z THE COLD FRONT WAS LOCATED JUST SOUTH OF KPTK AND JUST NORTH OF THE METRO AIRPORTS. THE FRONT SHOULD SLIDE SOUTH OF THE METRO AIRPORTS BETWEEN 20 AND 22Z. BEFORE THE FRONT SLIDES SOUTH THERE IS A CHANCE FOR SEVERE THUNDERSTORMS...MAINLY AT THE METRO AIRPORTS. FURTHER NORTH SOME SHOWERS ARE POSSIBLE AT KFNT BEFORE THE DEW POINTS DROP PRECIPITOUSLY INTO THE 50S LATER THIS AFTERNOON. KMBS IS CLOSE ENOUGH TO THIS DEW POINT DROP TO LEAVE DRY WITH THIS TAF ISSUANCE. ONCE THE COLD FRONT CLEARS THE OHIO BORDER EARLY THIS EVENING...COOLER AND LESS HUMID AIR WILL LEAD TO VFR CONDITIONS THROUGH SUNRISE THURSDAY. FOR DTW...STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AHEAD OF AN APPROACHING COLD FRONT THAT IS EXPECTED TO CLEAR THE AIRPORT BETWEEN 20 AND 22Z. COOLER AND LESS HUMID AIR ARRIVING BEHIND THE FRONT WILL BRING VFR CONDITIONS THROUGH TONIGHT. //DTW THRESHOLD THREATS... * HIGH CONFIDENCE ON THUNDERSTORM POTENTIAL THIS AFTERNOON. * MEDIUM CONFIDENCE ON CEILING BELOW 5000 FEET AFTER FRONTAL PASSAGE. && .PREV DISCUSSION...ISSUED 357 AM EDT WED JUL 10 2013 SHORT TERM... TODAY AND TONIGHT LOW LEVEL MOISTURE HAS SURGED BACK INTO LOWER MICHIGAN ON THE HEELS OF YESTERDAY'S WAVE AND AHEAD OF TODAY'S COLD FRONT. THIS RESULTED IN A SPIKE OF NOCTURNAL CONVECTION SINCE MIDNIGHT THAT HAS RUN ITS COURSE BUT REVEALED A MORE THAN ADEQUATE AMOUNT OF LOW LEVEL MOISTURE IS AVAILABLE TO SUPPLY INSTABILITY THROUGH THE MORNING. THE BIG QUESTION IS WHETHER OR NOT THE CAP INDICATED IN MODEL SOUNDINGS WILL HOLD DURING THE FRONTAL PASSAGE, WHICH IS EXPECTED TO TAKE UNTIL MID AFTERNOON TO CLEAR LENAWEE AND MONROE COUNTIES. PLAN TO MAINTAIN A MINIMAL CHANCE POP IN THE TRI CITIES AND NORTHERN THUMB AND GO WITH AN ENTRY LEVEL LIKELY POP ALONG AND SOUTH OF I-94 BASED ON THE FRONTAL TIMING. THERE IS ALSO A CONDITIONAL CHANCE OF STORMS APPROACHING SEVERE LIMITS, ESPECIALLY CLOSER TO THE OHIO BORDER WHERE DAYTIME HEATING WILL HAVE A CHANCE TO BUILD BEFORE THE FRONTAL PASSAGE. THE LATEST MESOANALYSIS INDICATES LOWEST 100 MB ML-CAPE NEAR 2500 J/KG MOVING IN FROM THE SOUTHWEST ON THE LOW LEVEL MOISTURE TRANSPORT COMBINED WITH MODEST COOLING ALOFT ASSOCIATED WITH THE SHORT WAVE. THIS VERY IMPRESSIVE AMOUNT OF PRE-SUNRISE INSTABILITY IS INITIALLY COUPLED WITH WEAK 0-6KM BULK SHEAR BUT WHICH IS EXPECTED TO INCREASE TO NEAR 30 KNOTS DURING THE MORNING, ADEQUATE FOR SOME ORGANIZED CONVECTION TO BECOME POSSIBLE. EVEN EARLY ON, THE AMOUNT OF DRY AIR ALOFT WILL SUPPLY CONSIDERABLE NEGATIVE BUOYANCY FOR STRONG DOWNBURST POTENTIAL. WHILE ALL OF THESE INGREDIENTS ARE INDICATED, MODEL FORECAST SOUNDINGS SHOW THE HIGHER THETA-E AIR IN THE LOW LEVELS FORMING A CAP SIMILAR TO YESTERDAY WITH 700 MB TEMPS AROUND 10C, BUT WHICH IS ALSO SUBJECT TO THE SAME EARLIER PACE OF EROSION AS THE UPPER LEVEL TROUGH APPROACHES FROM THE WEST. AT MINIMUM, EXPECT A FEW STORMS TO POP ALONG THE FRONT DURING THE MORNING JUST ABOUT ANYWHERE. LOCATIONS ALONG AND SOUTH OF THE 96/696 CORRIDOR WILL BE WITHIN OR VERY NEAR MORE SUBSTANTIAL EARLY AFTERNOON INITIATION AND INCREASING COVERAGE THAT WILL QUICKLY MOVE OFF THE EAST AND SOUTH BY EVENING. COOLER AND LESS HUMID AIR WILL THEN TAKE UP RESIDENCE TONIGHT DECREASING CLOUDS THROUGH SUNRISE THURSDAY. LONG TERM... THURSDAY LOOKS TO BE THE COOLEST DAY OF THE FORECAST PERIOD...AS NORTHERN STREAM TROUGH/COLD POOL (-1 C TO 2 C AT AT 700 MB) ROTATES THROUGH LOWER MICHIGAN DURING THE DAY. ENOUGH LOW LEVEL CONVERGENCE/SURFACE TROUGH ACROSS MID SECTION OF THE STATE TO BE CONCERNED FOR ISOLATED SHOWERS/SPRINKLES...BUT TROUGH AXIS IS ALREADY EXITING STATE AROUND 18Z THURSDAY...AND SUBSIDENCE/DRYING IN THE LOW LEVELS WILL HELP STABILIZE THE ATMOSPHERE. STILL...CU RULES POINT AT LEAST TO PARTLY CLOUDY SKIES...HELPING TO HOLD TEMPS IN THE UPPER 70S TO AROUND 80 DEGREES (PER LATEST MAV GUIDANCE). EXPANSIVE HIGH PRESSURE WILL SETTLE OVER THE CENTRAL GREAT LAKES FOR FRIDAY....WITH THE HIGH SLOWLY WEAKENING AND DRIFTING TO THE EAST...AS UPPER LEVEL RIDGE EXTENDING FROM THE CENTRAL CONUS BUILDS IN FOR THE WEEKEND INTO EARLY NEXT WEEK. THERE IS GOOD AGREEMENT WITH THIS BY THE 12Z EURO AND 00Z GFS. UNLESS THE UPPER LEVEL LOW RETROGRADES IN FROM MID ATLANTIC/NEW ENGLAND (SEE 00Z CANADIAN)...SEE NO OTHER REASON WHY HIGHS WILL NOT CLIMB INTO THE UPPER 80S TO NEAR 90 DEGREES BY MONDAY WITH THE INCREASING FAVORABLE LOW LEVEL SOUTHWEST FLOW AND 850 MB TEMPS IN THE UPPER TEENS TO POSSIBLY AS WARM AS 20 C. PREFER WARMER MAXES...IN LINE WITH THE 00Z MEX GUIDANCE...WHICH STILL MAY BE UNDERDOING THE HIGHS JUST A BIT AS CLIMO BIAS SETS IN. THE POTENTIAL IS CERTAINLY THERE FOR THE FIRST HEAT WAVE OF THE SUMMER EARLY NEXT WEEK AS WE ENTER THE CLIMATOLOGICALLY WARMEST PERIOD...BUT TROPICAL STORM CHANTAL WILL ALSO INFLUENCE THE PATTERN...ADDING TO THE UNCERTAINTY IN THE EXTENDED PERIOD...IN ADDITION TO THE LATEST EURO WHICH DOES INDEED RETROGRADE THE UPPER LEVEL LOW TO THE SOUTHWEST...BRUSHING OUR AREA ON MONDAY. THE RESULTING INCREASE IN MOISTURE AND MODEST LOW LEVEL COOLING SUGGESTING MAXES MORE NEAR CLIMO NORMS ON MONDAY...LOW TO MID 80S PER LATEST EURO MOS...BEFORE WARMING BACK UP INTO THE UPPER 80S FOR TUESDAY. MARINE... THUNDERSTORMS REMAIN POSSIBLE TODAY WITH THE GREATEST COVERAGE EXPECTED NEAR LAKE ST CLAIR AND WESTERN LAKE ERIE TODAY. OTHERWISE, WIND AND WAVE CONDITIONS WILL BE FAVORABLE OUTSIDE OF STORMS EVEN AS A COLD FRONT MOVES THROUGH THE REGION BY TONIGHT. NORTHWEST WIND BEHIND THE FRONT WILL RESULT IN A MODEST WAVE RESPONSE WITH A COOLER AND LESS HUMID AIR MASS. LARGE CANADIAN HIGH PRESSURE IS THEN EXPECTED TO SETTLE OVER THE GREAT LAKES BY THURSDAY AND LAST INTO THE WEEKEND. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && AVIATION.....KURIMSKI SHORT TERM...BT LONG TERM....SF MARINE.......BT YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 151 PM EDT WED JUL 10 2013 MIZ047>049-053>055-060>062-068-111800- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-LIVINGSTON- 151 PM EDT WED JUL 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON WITH THE STRONGEST STORMS APPROACHING SEVERE LIMITS. THE PRIMARY HAZARD WILL BE DAMAGING WIND GUSTS NEAR 50 MPH...BUT HALF INCH HAIL AND HEAVY RAINFALL ARE ALSO POSSIBLE. STORM MOTION WILL BE WEST TO EAST AT 40 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. MIZ063-069-070-075-076-082-083-111800- ST. CLAIR-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 151 PM EDT WED JUL 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR IN PORTIONS OF SOUTHEAST MICHIGAN THIS AFTERNOON AND EVENING. SOME OF THESE STORMS MAY BE SEVERE. WINDS IN EXCESS OF 60 MPH...HAIL 1 INCH IN DIAMETER AND HEAVY RAIN ARE POSSIBLE WITH THESE STORMS. THUNDERSTORMS WILL DEVELOP ALONG A COLD FRONT OVER SOUTHEAST MICHIGAN AND MOVE EAST AT 40 MPH. THESE STORMS ARE EXPECTED TO MOVE SOUTH OF THE OHIO BORDER BY 800 PM. ONCE THE FRONT SINKS SOUTH AND THE SUN SETS THE STORM POTENTIAL WILL COME TO AN END. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... DISPATCHERS PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY SPOTTER ACTIVATION HAS OCCURRED THIS AFTERNOON AND EVENING. LHZ361>363-421-422-441>443-462>464-111800- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 151 PM EDT WED JUL 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON WITH THE STRONGEST STORMS APPROACHING SEVERE LIMITS. THE PRIMARY HAZARD WILL BE DAMAGING WIND GUSTS NEAR 45 KNOTS...BUT HALF INCH HAIL AND HEAVY RAINFALL ARE ALSO POSSIBLE. STORM MOTION WILL BE WEST TO EAST AT 35 KNOTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. LCZ422-423-460-LEZ444-111800- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- 151 PM EDT WED JUL 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LC. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR IN PORTIONS OF SOUTHEAST MICHIGAN THIS AFTERNOON AND EVENING. SOME OF THESE STORMS MAY BE SEVERE. WINDS IN EXCESS OF 50 KNOTS...HAIL 1 INCH IN DIAMETER AND HEAVY RAIN ARE POSSIBLE WITH THESE STORMS. THUNDERSTORMS WILL DEVELOP ALONG A COLD FRONT OVER SOUTHEAST MICHIGAN AND MOVE EAST AT 35 KNOTS. THESE STORMS ARE EXPECTED TO MOVE SOUTH OF THE OHIO BORDER BY 800 PM. ONCE THE FRONT SINKS SOUTH AND THE SUN SETS THE STORM POTENTIAL WILL COME TO AN END. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... DISPATCHERS PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY SPOTTER ACTIVATION HAS OCCURRED THIS AFTERNOON AND EVENING. KURIMSKI YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1245 PM EDT WED JUL 10 2013 MIZ075-076-082-083-101815- LENAWEE-MONROE-WASHTENAW-WAYNE- 1245 PM EDT WED JUL 10 2013 ...SIGNIFICANT WEATHER ADVISORY... AT 1243 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF MANCHESTER TO 29 MILES WEST OF HUDSON...MOVING EAST AT 30 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... MANCHESTER BY 100 PM EDT... ADDISON BY 105 PM EDT... ANN ARBOR BY 115 PM EDT... ONSTED BY 125 PM EDT... SALINE BY 135 PM EDT... YPSILANTI AND HUDSON BY 140 PM EDT... CLAYTON BY 150 PM EDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. SC
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 148 PM EDT WED JUL 10 2013 MIZ054-055-062-101845- LAPEER-SANILAC-TUSCOLA- 148 PM EDT WED JUL 10 2013 ...SPECIAL WEATHER STATEMENT... AT 144 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF DECKERVILLE TO 4 MILES WEST OF MAYVILLE...MOVING EAST AT 25 MPH. PEA SIZE HAIL...WINDS GREATER THAN 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... MAYVILLE AND KINGSTON BY 155 PM EDT... DECKERVILLE BY 210 PM EDT... CLIFFORD BY 215 PM EDT... SANDUSKY AND MARLETTE BY 220 PM EDT... CARSONVILLE BY 235 PM EDT... APPLEGATE AND PECK BY 245 PM EDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. SC
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
208 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL 3 WNW SALINE 42.19N 83.83W
07/10/2013 M0.75 INCH WASHTENAW MI TRAINED SPOTTER
DIME SIZED HAIL AT INTERSECTION OF WEBER AND DELL
&&
THOMPSONSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 219 PM EDT WED JUL 10 2013 MIZ075-076-101915- WASHTENAW-WAYNE- 219 PM EDT WED JUL 10 2013 ...SIGNIFICANT WEATHER ADVISORY... AT 214 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR YPSILANTI...MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... BELLEVILLE BY 225 PM EDT... CANTON BY 230 PM EDT... ROMULUS BY 235 PM EDT... TAYLOR BY 240 PM EDT... DEARBORN BY 250 PM EDT... DETROIT AND DOWNTOWN DETROIT BY 300 PM EDT... GROSSE POINTE BY 315 PM EDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. SC
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
221 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM TSTM WND DMG 3 SSW SALINE 42.14N 83.80W
07/10/2013 WASHTENAW MI 911 CALL CENTER
NUMEROUS REPORTS OF TREES DOWN BLOCKING ROADS.
0205 PM TSTM WND GST 4 SE YPSILANTI 42.20N 83.56W
07/10/2013 E55.00 MPH WASHTENAW MI 911 CALL CENTER
NEAR BUNTON AND TEXTILE ROADS. NO DAMAGE REPORTED.
0217 PM HAIL 1 S YPSILANTI 42.23N 83.62W
07/10/2013 M0.75 INCH WASHTENAW MI TRAINED SPOTTER
DIME TO PENNY SIZED HAIL
&&
THOMPSONSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 248 PM EDT WED JUL 10 2013 MIZ055-062-063-101945- LAPEER-SANILAC-ST. CLAIR- 248 PM EDT WED JUL 10 2013 ...SPECIAL WEATHER STATEMENT... AT 246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF RAPIDLY DEVELOPING THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF LEXINGTON TO COLUMBIAVILLE...MOVING EAST AT 35 MPH. PEA SIZE HAIL...WINDS GREATER THAN 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... HADLEY AND LAPEER BY 255 PM EDT... LEXINGTON BY 300 PM EDT... METAMORA AND LUM BY 305 PM EDT... DRYDEN AND YALE BY 320 PM EDT... ALMONT BY 325 PM EDT... LAKEPORT AND CAPAC BY 335 PM EDT... EMMETT BY 345 PM EDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. SC
The Detroit radar (KDTX), 96 km away, was scanning. The volume nearest the first event began at 19:04 UTC.
1 marine hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Lake Huron in 2013Every state in 2013This day in weather history
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 468853.